Stability analysis of uncertain feedback systems with multiple time delays and series nonlinearities

Feng Hsiag Hsiao*, Jiing Dong Hwang

*Corresponding author for this work

Research output: Contribution to journalJournal Article peer-review

5 Scopus citations

Abstract

In this paper, both delay-independent and delay-dependent criteria are derived to guarantee the robust stability of uncertain multiple non-commensurate time-delay systems with a class of series nonlinearities. The properties of matrix measure and Comparison theorem are employed to investigate the robust stability conditions which assure asymptotic stability rather than ultimate boundedness of trajectories.

Original languageEnglish
Pages (from-to)491-505
Number of pages15
JournalJournal of the Franklin Institute
Volume334
Issue number3
DOIs
StatePublished - 05 1997

Fingerprint

Dive into the research topics of 'Stability analysis of uncertain feedback systems with multiple time delays and series nonlinearities'. Together they form a unique fingerprint.

Cite this